Calpol Strawberry 2+ Months 200ml

Calpol Infant Suspension 200ml

Calpol Strawberry Sugar Free Fastmelts 12 Tablets

Calpol Six Plus Fastmelts - 12 Tablets

Calpol Strawberry Sugar Free Six Plus 200ml

Strawberry Flavour Calpol Six Plus - Sugar Free Suspension, Colour and Sugar Free, Pain and Fever Relief
£7.64
Availability: In stock
Details

Calpol Six Plus - Sugar Free Suspension

Strawberry Flavour

Colour and Sugar Free

Pain and Fever Relief

Contains Paracetamol

What the medicine is for :

The paracetamol in Calpol Six Plus Sugar Free Suspension is used to relieve pain and bring down fever (high temperature)

More Information
More Information
Ebay Store Medicines
directions

Always read the Product Leaflet carefully before use

How to use this medicine :

Check the information beflow to see how much medicine to use :a

* Always shake the bottle thoroughly before use
* Do not use more medicine than shown in the information
* Do not overfill the spoon

Children under 6 years :-

Not Recommended for children under 6 years old.
Ask your pharmacist to recommend a suitable product.

Children from 6 years :-

One to two 5mk spoonfuls every 4 hours

Adults and children over 12 years :-

Two to four 5ml spoonfuls every 4 hours

* Leave at least 4 hours between doses
* Do not use more than 4 doses each day
* Do not give your child this medicine for more than 3 days without speaking to your doctor

Before giving the medicine to your child :

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not give your child this medicine :-

* If they have ever had a bad reaction to any of the ingredients

* If they are taking anything else with paracetamol in it.

If any of these applies, get advice from a doctor or pharmacist without using Calpol.

Talk to your doctor or pharmacist :

* If your child has serious kidney or liver problems
* If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars
* If your child is taking any other medicines including :

* Metaclopramide or Domperidone (used to treat nausea and vomiting)

* Colestyramine (used to treat high cholesterol)

* Anticoagulants (drugs that thin the blood, such as warfarin)

* Anticonvulsants (drugs to treat epilepsy)

If you are not sure about the medicine your child is taking, show the bottle or pack to your pharmacist.
If any of these bullett points apply, talk to a doctor or pharmacist.

If adults take this medicine :-

The following additional warnings are included in case an adult takes this product :

* You can use this medicine while you are taking oral contraceptives ("the pill") but it may not work so well on your pain or fever.

* If you drink large amounts of alcohol, you may be more open to the side effects of paracetamol

* Ask your doctor or pharmacist for advice before taking this medicine if you might be pregnant or breast-feeding.

Possible Side Effects

Calpol Six Plus Sugar Free Suspension can hae side-effects, like all medicines, although these don't affect everyone and are usually mild.

Tell your doctor as soon as possile if you notice any of these :

* Skin rashes or other signs of allergy

* Becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual. These are very rare effects in people taking paracetamo;.

* If your child shows any of these signs, stop giving paracetamol and talk to a doctor.

Long-Term use : People who use medicines containing paracetamol every day for a long time (several months or more) could get certain side effects including liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems.

If you notice any side-effects not included in this leaflet please tell your doctor or pharmacist.

 

Caution :

If your child needs more than the doses shown in the instructions, or if fever does not go away, speak to your doctor as soon as possible.

If you are not sure of the cause of your child's illness or it is accompanied by a rash, breathing difficulties, diarrhoea or excessive tiredness or lethargy, speak to your doctor straightaway. Do not give Calpol until you get medical advice.

If anyone has too much :

Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage.

If you forget to give the medicine :

Give the next dose when needed, provided that the last dose was given at least 4 hours ago. Do Not give a double dose.

ingredients

The active ingredient is : Paracetamol 250mg per 5ml.

Other ingredients are :

Maltitol, Sorbitol Liquid (E420), Glycerol, Dispersible Cellulose, Xanthan Gum, Polysorbate 80, Methyl Parahydroxybenzoate (E218), Propyl Parahydroxybenzoate (E216), Acesulfame Potassium, Saccharin Sodium and Purified Water. The flavouring is imitation Strawberry.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Calpol Strawberry Sugar Free Six Plus 200ml
Your Rating